# SDR CNMA2018010001

- Difficulty date: January 4, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-300
- Aircraft serial: 28147
- Aircraft time: 81,127 hours, 12,070 cycles
- Engine: Ge CF680C2B6F
- Engine time: 57,523 hours, 8,807 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 25000 FT STILL CLIMBING RIGHT ENGINE GAVE OUT A LOUD BANG FOLLOWED BY HIGH VIBRATION , LOW N1 AND HIGH N2. EGT APPEARED TO BE NORMAL. CORRECTIVE ACTION:RIGHT ENGINE REMOVED & REPLACED IAW OAI WC 71-R07-R
